# SDR NSVA2011421

- Difficulty date: January 24, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 37,567 hours, 45,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL # 343-13: PREVIOUS REPAIR TO LT FUSELAGE AT STA 630.112 TO 640 SL 1524-1526 NOT DONE IAW PRINCIPLES OF SRM OR SAAB STATEMENT 340SDS011466.  UPSIZED PERIPHERY STRUCTURE ROWS AND INSTALLED FIELD RIVETS.  COMPLETED TD 340-53-11-32 AND JC 51-00-00S.
